# SDR IXXA060071S

- Difficulty date: October 3, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXTERNAL FUSELAGE WEB CRACKED AT STATION 810 AT -X68.  REMOVED DAMAGED.  FABRICATED FILLER AND DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED FILLER, DOUBLER AND FASTENERS AT STATION 810 BETWEEN -X50 AND -X70 IAW DC8 SRM 53-2-0, 53-8-1, 51-1-4, 561-1-5 AND 51-1-8.
